Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 41, NWS Cleveland, OH

March 4, 2008Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 4, 2008, 3:39 AM EST for Lake County, Ohio. It took effect at Mar 4, 2008, 5:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 4, 2008, 3:39 AM EST (08:39 UTC)
In effect from
Mar 4, 2008, 5:00 PM EST
Expired
Mar 4, 2008, 12:41 PM EST
In force
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 7.52 ft at Mar 4, 2008, 11:00 PM EST.

actionminormoderate5101503/0403/05
Action stage
8 ft
Minor stage
12.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 040839
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
339 AM EST TUE MAR 04 2008

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC085-041639-
/O.NEW.KCLE.FL.W.0041.080304T2200Z-080306T0200Z/
/PNVO1.1.ER.080304T2200Z.080305T0600Z.080305T2000Z.NO/
339 AM EST TUE MAR 04 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GRAND RIVER AT PAINESVILLE
* FROM THIS AFTERNOON TO WEDNESDAY EVENING.
* AT 3 AM TUESDAY THE STAGE WAS 7.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE 
  THIS AFTERNOON AND CREST NEAR 8.3 FEET AROUND MIDNIGHT TONIGHT.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$
2 follow-up statements
000 
WGUS81 KCLE 041225
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
725 AM EST TUE MAR 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  HURON RIVER NEAR MILAN
  KILLBUCK CREEK NEAR KILLBUCK
  NIMISHILLEN CREEK NEAR NORTH INDUSTRY
  BLACK RIVER AT ELYRIA
  GRAND RIVER AT PAINESVILLE
  BLANCHARD RIVER NEAR FINDLAY
  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT
  PORTAGE RIVER AT WOODVILLE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC063-042025-
/O.CON.KCLE.FL.W.0042.080304T1800Z-000000T0000Z/
/FDYO1.2.ER.080304T1800Z.080305T1800Z.000000T0000Z.NO/
725 AM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLANCHARD RIVER NEAR FINDLAY
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 6 AM TUESDAY THE STAGE WAS 10.1 FEET AND RISING.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  AFTERNOON AND CREST BETWEEN 12 AND 12.5 FEET EARLY TOMORROW 
  AFTERNOON. 
* AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE 
  WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN 
  CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE 
  PARK.
* AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST 
  MAIN CROSS STREET IN THE CITY OF FINDLAY.


$$

OHC101-042025-
/O.CON.KCLE.FL.W.0037.000000T0000Z-080306T1800Z/
/LARO1.2.ER.080303T2233Z.080304T1800Z.080306T1200Z.NO/
725 AM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL THURSDAY AFTERNOON.
* AT 7 AM TUESDAY THE STAGE WAS 11.9 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST BETWEEN 12.5
  AND 13 FEET THIS AFTERNOON. 
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.


$$

OHC101-042025-
/O.EXT.KCLE.FL.W.0040.080304T1209Z-000000T0000Z/
/PRGO1.2.ER.080304T1118Z.080306T0600Z.000000T0000Z.NO/
725 AM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* UNTIL FURTHER NOTICE.
* AT 7 AM TUESDAY THE STAGE WAS 9.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 12.0 FEET 
  EARLY THURSDAY MORNING.
* AT 11.5 FEET...FLOODING BEGINS ALONG THE MAIN STREET CURVE.  MANY 
  STREETS FLOODED NORTH OF MARKET STREET.
* AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT.  FLOODING 
  OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT.


$$

OHC151-042025-
/O.EXT.KCLE.FL.W.0043.080304T1710Z-080305T1837Z/
/NHSO1.2.ER.080304T1710Z.080305T0600Z.080305T1237Z.NO/
725 AM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY
* FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON.
* AT 6 AM TUESDAY THE STAGE WAS 7.3 FEET AND RISING.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  AFTERNOON AND CREST NEAR 9.0 FEET AROUND MIDNIGHT TONIGHT. 
  ADDITIONAL RISES MAY BE POSSIBLE.
* AT 8.0 FEET...FLOODING IS POSSIBLE ALONG NIMISHILLEN CREEK BETWEEN 
  RIDGE AVENUE AND ALLENFORD DRIVE ...AS WELL AS IN LOW LYING AREAS 
  BETWEEN NORTH INDUSTRY AND HOWESTINE.

$$

OHC123-143-173-042025-
/O.CON.KCLE.FL.W.0035.000000T0000Z-080306T1200Z/
/WDVO1.1.RS.080304T0645Z.080305T0600Z.080306T0600Z.NO/
725 AM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE
* UNTIL THURSDAY MORNING.
* AT 7 AM TUESDAY THE STAGE WAS 9.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST BETWEEN 10
  AND 10.5 FEET AROUND MIDNIGHT TONIGHT. 
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC043-077-042024-
/O.EXT.KCLE.FL.W.0039.000000T0000Z-080305T0001Z/
/MILO1.1.ER.080304T1800Z.080304T1800Z.080304T1801Z.NO/
725 AM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE HURON RIVER NEAR MILAN
* UNTIL THIS EVENING.
* AT 6 AM TUESDAY THE STAGE WAS 17.2 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AND
  CREST BETWEEN 18 AND 18.5 FEET THIS AFTERNOON.
* AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER 
  FROM MILAN TO FRANKLIN FLATS.

$$

OHC093-042024-
/O.CON.KCLE.FL.W.0038.000000T0000Z-000000T0000Z/
/ELRO1.1.ER.080304T0246Z.080304T1800Z.000000T0000Z.NO/
725 AM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL FURTHER NOTICE.
* AT 5 AM TUESDAY THE STAGE WAS 11.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST BETWEEN 12.5
  AND 13 FEET THIS AFTERNOON.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.

$$

OHC085-042024-
/O.CON.KCLE.FL.W.0041.080304T2200Z-080306T0200Z/
/PNVO1.1.ER.080304T2200Z.080305T0600Z.080305T2000Z.NO/
725 AM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE
* FROM THIS AFTERNOON TO WEDNESDAY EVENING.
* AT 7 AM TUESDAY THE STAGE WAS 7.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE 
  THIS AFTERNOON AND CREST BETWEEN 8 AND 8.5 FEET AROUND MIDNIGHT
  TONIGHT.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

OHC075-169-042024-
/O.EXT.KCLE.FL.W.0036.080304T1209Z-000000T0000Z/
/KILO1.1.ER.080304T0955Z.080306T1800Z.000000T0000Z.NO/
725 AM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 6 AM TUESDAY THE STAGE WAS 15.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST BETWEEN
  16.5 AND 17.0 FEET EARLY THURSDAY AFTERNOON.
* AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN
  THE VILLAGE OF KILLBUCK.  MANY LOW LYING ROADS IN THE KILLBUCK
  VALLEY...INCLUDING COUNTY ROAD 621...ARE FLOODED.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$
000 
WGUS81 KCLE 041741
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1241 PM EST TUE MAR 04 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC085-041811-
/O.CAN.KCLE.FL.W.0041.000000T0000Z-080306T0200Z/
/PNVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1241 PM EST TUE MAR 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE GRAND RIVER AT PAINESVILLE.
* AT 12 PM TUESDAY THE STAGE WAS 7.1 FEET AND STEADY.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 7 FEET THROUGH THIS
  EVENING... BEFORE BEGINNING A SLOW FALL WEDNESDAY.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 3, 11:48 PM EST, 3 hours 51 minutes earlier.

Area forecast discussion, Mar 3, 11:48 PM EST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1148 PM EST MON MAR 3 2008

.SYNOPSIS...
A COLD FRONT OVER SOUTHEAST LOWER MICHIGAN WILL MOVE ACROSS
NORTHERN OHIO AND NORTHWEST PA TONIGHT...THEN STALL ACROSS
SOUTHERN OHIO. A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE OHIO
VALLEY TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE PREVIOUS FORECAST.
TIMING WINTER WEATHER ADVISORIES AND FLOOD WATCH REMAIN THE
SAME. EXTREME NORTHWEST OHIO STARTING TO SWITCH TO FREEZING
RAIN...SHOULD LAST FEW HOURS THEN TRANSITIONS TO SLEET THEN SNOW.
THEN GRADUAL SWITCH TO FREEZING RAIN ACROSS THE FORECAST AREA
REACHING FAR EASTERN AREAS LATE. SO FAR RAINFALL HAS NOT BEEN TO
HEAVY TWO TO FOUR TENTHS OVER FAIR PROLONG PERIOD NORTHWEST WITH
THE MODERATE RAIN STARTING TO SPREAD INTO CENTRAL AND NERN AREAS
LATE THIS EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
GFS RUN A LITTLE FASTER THAN THE ECMWF AND ENSEMBLE...WHILE THE
NAM IS AN OUTLIER AND DISREGARDED. FRONT WILL PUSH SOUTH OF THE
AREA TUESDAY MORNING THEN STALL...AS A LOW DEEP SOUTH MOVES INTO
THE OHIO VALLEY.

FIRST FORECAST QUESTION...HOW COLD WILL IT BE TOMORROW. AS LOW
PUSHES NORTH NAM PUSHES TEMPS NE OH INTO THE MID TO UPPER 30. IT
MAY NOT BE THAT WARM...BUT DO EXPECT PERIOD WHERE FREEZING RAIN
CHANGES BACK TO RAIN MAINLY SOUTH OF A YNG TO MT VERNON LINE.

NW OH AND NW PA WILL REMAIN IN THE COLDER AIR SO WILL SEE MIX OF
SNOW AND SLEET AND FREEZING RAIN. WITH A NE FLOW OFF THE LAKE WILL
BE HARD TO GET ABOVE FREEZING.

BIGGER CONCERN IS POTENTIAL FOR FLOODING. ALL MODELS GIVE IN
EXCESS OF 2 INCHES OVER NE OHIO BY MIDNIGHT TOMORROW. CONDITIONS
PRETTY MUCH SATURATED WITH THE SNOW MELT. BELIEVE HEAVIEST RAINS
WILL TOMORROW AFTERNOON AND EVENING AS LOW MOVES ACROSS WEST VA.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
COLD FRONT MOVES THROUGH THURSDAY AND AT THE MOMENT THE
DGEX/GFS/ECMWF AGREE IN KEEPING IT COLD ENOUGH FOR JUST SNOW
SHOWERS HOWEVER THERE ARE QUESTIONS. THE DGEX COOLS IT OFF WAY TOO
MUCH THURSDAY NIGHT.  OTHERWISE SOME SNOW SHOWERS LINGER BEHIND THE
FRONT AS 850 MB TEMPERATURES DROP TO -13C BY FRIDAY AFTERNOON. A
TROF MAY SWING THROUGH ON FRIDAY ENHANCING THE SNOWFALL OVER THE
ENTIRE FORECAST AREA.

HIGH PRESSURE BUILDS IN SATURDAY ALL MODELS IN AGREEMENT. HIGH
PRESSURE CONTINUES IT INFLUENCE SUNDAY AND THEN MONDAY A THREAT OF
PRECIPITATION MONDAY AS ANOTHER FRONT MOVES IN.

DID A COMBINATION OF GUIDANCE FOR THE HIGHS AND LOWS.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
COLD FRONT HAS MOVED EAST OF ALL TERMINALS AND WINDS HAVE BEGUN TO
COME AROUND OUT OF THE NORTHWEST. PRECIP CONTINUES AT ALL
SITES IN THE FORM OF RAIN EXCEPT TOL WHERE RAIN HAS TURNED TO
SNOW.

WILL MAKE SOME CHANGES TO THE PREVIOUS FORECAST AND FOLLOW THE GFS
THROUGH THE PERIOD SINCE IT HAS A GOOD HANDLE ON THE BACK EDGE OF
THE PRECIP. THROUGH 12Z...WILL TRY TO FORECAST A RAIN-TO-SNOW
TRANSITION AT ALL SITES AND LEAVE THE MAJORITY OF THE FREEZING
RAIN AND SLEET UNTIL LATER IN THE DAY. WHILE SOME SLEET WILL BE
POSSIBLE AT ALL SITES THROUGH 12Z...THINK THAT MOST SITES WILL
JUMP FROM RAIN TO SNOW FAIRLY QUICKLY.

AFTER 12Z...PRECIP WILL LIKELY BE IN THE FORM OF LIGHT SLEET AND
FREEZING RAIN EAST OF A CLE-MFD LINE. TOL AND FDY WILL ACTUALLY
TRY AND DRY OUT FOR A FEW HOURS TUESDAY MORNING AND REMAIN DRY FOR
THE MOST PART THROUGH MID DAY. IMPROVED CONDITIONS SLIGHTLY AT
THESE SITES AFTER 12Z BUT CONDITIONS WILL LIKELY REMAIN MVFR
THROUGH THE DAY. AFTER 18Z...ALL SITES WILL TRY AND DRY OUT FOR A
BRIEF TIME AND LIKEWISE IMPROVED CONDITIONS SLIGHTLY TO MVFR.
SECONDARY AREA OF LOW PRESSURE WILL MOVE UP THE OHIO VALLEY AND
BRING ADDITIONAL FREEZING RAIN AND RAIN TO ALL SITES LATE IN THE
AFTERNOON. CONDITIONS WILL LIKELY DROP BACK TO IFR LATE TOMORROW
AFTERNOON AND REMAIN AS SUCH THROUGH THE END OF THE PERIOD.

AS WAS THE CASE WITH THE PREVIOUS ISSUANCE...WILL CONTINUE TO
FORECAST SEVERAL HOURS OF RAIN AT CAK/YNG WHERE BOUNDARY LAYER
TEMPS WILL LIKELY RISE ABOVE FREEZING BY LATE MORNING. WILL KEEP
RAIN PREVAILING THROUGH THE END OF THE PERIOD AT THESE SITES.

.OUTLOOK...LOW PRESSURE WILL DEPART THE REGION TUESDAY NIGHT BUT
SCATTERED SNOW SHOWERS WILL PREVAIL THROUGH WEDNESDAY MORNING.
SOME IMPROVEMENT POSSIBLE DURING THE DAY ON WEDNESDAY AS A RIDGE
MOVES OVER THE OHIO VALLEY BUT A FAST MOVING CLIPPER WILL
APPROACH THE REGION THURSDAY MORNING. BRIEF REPRIEVE FRIDAY WITH
ANOTHER CLIPPER FORECAST ON SATURDAY.

&&

.MARINE...
NW FLOW WILL THEN COME AROUND TO THE NNE BY TUESDAY MORNING AS
LOW PRESSURE DEEPENS OVER WESTERN TN AND HIGH PRESSURE RESIDES TO
THE NORTH ACROSS ONTARIO. THE SOUTHERN LOW WILL TRACK SOUTHEAST OF
THE LAKE TUESDAY AND THEREFORE STRONGER NE WINDS WILL PERSIST FOR
THE DAY TUESDAY. STILL STAYING BELOW GALES BUT STILL LOOKS CLOSE.
WINDS SHIFT TO THE NORTHWEST TUESDAY NIGHT AS LOW PULLS AWAY. HIGH
PRESSURE FOR WEDNESDAY. CLIPPER CONTINUES TO BE ADVERTISED FOR
THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR OHZ003-006>014-
     017>023-027>033-036>038-047-089.
     WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TUESDAY NIGHT FOR
     OHZ009>014-019-089.
     WINTER WEATHER ADVISORY FROM 4 AM TUESDAY TO MIDNIGHT EST
     TUESDAY NIGHT FOR OHZ020>023-027>033-036>038-047.
     WINTER WEATHER ADVISORY UNTIL 7 PM EST TUESDAY FOR OHZ003-
     006>008-017-018.
PA...FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR PAZ001>003.
     WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TUESDAY NIGHT FOR
     PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...RANDEL
SHORT TERM...DJB
LONG TERM...KIELTYKA
AVIATION...LEINS
MARINE...OUDEMAN
Hazardous weather outlook, Mar 3, 6:04 PM EST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
604 PM EST MON MAR 3 2008

OHZ009>014-019-089-PAZ001>003-042315-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
604 PM EST MON MAR 3 2008

...FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT EST TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH
   WINTER WEATHER ADVISORY

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH
   WINTER WEATHER ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ020>023-027>033-036>038-047-042315-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
604 PM EST MON MAR 3 2008

...FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TUESDAY TO MIDNIGHT
EST TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH
   WINTER WEATHER ADVISORY

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH
   WINTER WEATHER ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>008-017-018-042315-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
604 PM EST MON MAR 3 2008

...FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH
   WINTER WEATHER ADVISORY

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH
   WINTER WEATHER ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-042315-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
604 PM EST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 10:00 PM ESTRiver Flood WarningCLELorain52 hr
Mar 3, 10:22 PM ESTRiver Flood WarningCLEErie, Huron18 hr
Mar 3, 11:24 PM ESTRiver Flood WarningCLEMarion6 days
Mar 4, 5:18 AM ESTRiver Flood WarningCLEHancock26 hr
Mar 4, 5:18 AM ESTRiver Flood WarningCLEStark29 hr
Mar 4, 8:14 AM ESTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Morrow, Richland, Stark and 1 more6 hr
Mar 4, 12:02 PM ESTRiver Flood WarningCLEMahoning49 hr
Mar 4, 12:56 PM ESTRiver Flood WarningCLELucas, Wood35 hr
Mar 4, 3:17 PM ESTWinter Storm WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more16 hr

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.